liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Biodiversity and robustness of large ecosystems
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-5011-1345
Inst. for Mech. Eng. Problems, Russian Acad. Sci., St. Petersburg, ITMO University, St. Petersburg, Russia; Saint Petersburg State University of Industrial Technology and Design, St. Petersburg, Russia.
Linköping University, Department of Physics, Chemistry and Biology, Theoretical Biology. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-9835-0089
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-8422-6140
2018 (English)In: Ecological Complexity: An International Journal on Biocomplexity in the Environment and Theoretical Ecology, ISSN 1476-945X, E-ISSN 1476-9840, Vol. 36, p. 101-109Article in journal (Refereed) Published
Abstract [en]

We study the biodiversity problem for resource competition systems with extinctions and self-limitationeffects. Our main result establishes estimates of biodiversity in terms of the fundamental parameters ofthe model. We also prove the global stability of solutions for systems with extinctions and large turnoverrate. We show that when the extinction threshold is distinct from zero, the large time dynamics of systemis fundamentally non-predictable. In the last part of the paper we obtain explicit analytical estimates ofecosystem robustness with respect to variations of resource supply which support the R* rule for a systemwith random parameters.

Place, publisher, year, edition, pages
Elsevier, 2018. Vol. 36, p. 101-109
Keywords [en]
Foodweb; Biodiversity; Global stability; Extinction threshold; Ecological networks; R* rule
National Category
Other Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-150011DOI: 10.1016/j.ecocom.2018.07.003ISI: 000455065400011OAI: oai:DiVA.org:liu-150011DiVA, id: diva2:1237023
Note

Funding agencies: Linkoping University; Government of Russian Federation [08-08]; RFBR [16-01-00648]

Available from: 2018-08-07 Created: 2018-08-07 Last updated: 2019-01-21Bibliographically approved

Open Access in DiVA

The full text will be freely available from 2020-08-24 14:03
Available from 2020-08-24 14:03

Other links

Publisher's full text

Authority records BETA

Kozlov, VladimirWennergren, UnoTkachev, Vladimir

Search in DiVA

By author/editor
Kozlov, VladimirWennergren, UnoTkachev, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & EngineeringTheoretical Biology
In the same journal
Ecological Complexity: An International Journal on Biocomplexity in the Environment and Theoretical Ecology
Other Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 110 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf